Doctor insights on:
Female Libido Enhancement
Who knows?: Maximizing sex pleasure has led many to take libido enhancing pill so to heighten that fantasy in a easy way out. Work? Probably not really. Those pills usually contain some herbs suggesting, not really proven, to have some male or female hormonal effect so the "pill" makers claim with no fda regulation. If any, such effect may not high enough to affect what bc pill will do. More? Ask doc timely. ...Read more
We don't know what: Is actually in the product you mention. Also, it is dangerous to use over the counter products in this situation. Your doc is the best person to consult. The whole picture needs to be taken into account for your health and safety. Peace and good health. ...Read more
The mind. The: biggest aphrodisiac is mental. Lots of stimulants, to specific genital areas enjoy popularity, but I'm not sure that science backs the claims. ...Read more
Husband is taking libido max male enhancement pill. Warning on package says it contains a chemical that may cause birth defects.. Which chemical?
Food supplement: This is a proprietary product containing herbs, some of which have been shown to improve libido. The label does warn about blood pressure and heart conditions. There may also be some components in it that they do not list, since a "power max blend" of 341mg is listed. There are no studies of these herbs or other unidentified components that determine safety to fetuses. ...Read more
I want try horny Goat Weed (herbal supplement for libido/sexual enhancement). On Blisovi fe 1/20. Will it make my birth control less effective?
YES: New medications are available; however, I would suggest a GYN evaluation of all female hormones and thyroid function studies. Television ads are now touting Alli for low drive, ; however, I would laso strongly suggest evaluation for possible stress, tension, anxiety or depression. Please consult your GYN. ...Read more
Please visit your: Doc who may refer you to an endocrinologist so that your hormones can be measured. Psychological factors also impact this so a mental health professional may be in order as well. Peace and good health. ...Read more
Consider Therapy: A good therapist w/ experience in the area of middle-aged women's sexuality is where I'd start. Talking in detail might clarify the underlying issues and lead you to good resolutions. It seems silly to stab at problems that might not exist. Be hopeful - there are probably some surprising possibilities for you to discover and help to achieve them. ...Read more
Sex refusal: Sex is a personal and a couple decision. It's important that you focus on increasing emotional closeness, resolving conflicts harmoniously, and communicating well. Your doctor can look for medical causes to lowlibido & offer a referral to couples therapy. A licensed professional can guide you in talking about what is causing inhibition and what to do to fix it before the relationship is damaged. ...Read moreSee 1 more doctor answer
Should a sudden increase in libido be a concern? I've never felt like this my whole life so no it's not common for me . I'm a 26 y/o female, thanks.
Consult with your: physician. If there is no physiological reason, there could be a psychiatric one worth exploring. It can be a sign of a manic episode. ...Read more
Im a 16 y/o female and I've consistently had no libido. Are there any health issues that are/have been causing this, and if so what should I be doing?
Teenage Depression: At age 16, it is possible that you have gone through stresses from childhood with the family; and in teenage years with friends with turmoil and separations. These can cause feelings of worry, fear, sadness, disappointment, hurt, resentment and frustration leading to depression with loss of libido. Hormonal changes, Alcohol, Drugs can a affect libido. See a Psychiatrist for Therapy for stress. ...Read moreSee 1 more doctor answer
Sort of: There was a drug called flibanseran, made by german pharmaceutical company boehringer ingelheim, that was showing initial promise on female sexual desire or libido. However it wasn't approved by the fda. Some people use topical creams that you can buy for clitoral stimulation and this may increase sexual desire indirectly. ...Read moreSee 1 more doctor answer
I'm 38yr old female gave birth 15yrs ago. Wondering if there is anything that i can take to increase my libido?
Need testing.: Several things can contribute to low libido: depression and hormonal abnormalities are the top two. You should see your physician, have your hormones checked, and be screened for depression, thyroid disease and other issues. Often women have a drop in testosterone in midlife that causes low libido. Another possibility are psychosocial issues with your current partner. ...Read more
I am 27 yr old female with loss of sex drive and it's affecting my marriage. Please help what i can do to increase libido.
I am a 45 yr old female and in Perimenapause. I have always had a very low libido but now it has skyrocketed. Is this normal?
Not abnormal: Well, there may not be a clear expected hormonal cause, but if you are okay with this it seems foolish to look a gift horse in the mouth. Less risk of pregnancy and the demands of birth control does increase sexual pleasure for some women through psychological paths. So, as long as it is not annoying, just enjoy it. Best wishes! ...Read more
Female. Had high libido between 16-18 y/o. I'm 19 now & I loss my libido. What happened to me? Is it abnormal to have low sex drive as a teen?
Could be due to: age, your partner or just normal aging process. Getting older and maturing might be calming you down. Its very hard to say. People's idea of low and high vary too. What is high for you sex every night? and low is now sex once a week, which might be perfectly normal. Try not to panic and accept yourself for who you are and find a partner who does too. Good luck. See a counselor for information ide ...Read more
Yes: Can dampen it.Get a more detailed answer ›
What to do if i'm a female who took Prozac (fluoxetine) for a year. A complete loss in libido and lubrication has occurred. Plz help?
Go see your doctor: Tell your prescribing doc what's happened as you've stated above. Changing antidepressants often solves the problem. If that's not possible, consider drug holidays (altho Fluoxetine has a very long half-life). Some notice improvement by switching to Bupropion or adding enough to allow for lower Fluoxetine dose. Regarding loss of lubrication, consider water soluble solutions as possible option. ...Read more
I am a female woman and i need to know what can I take to help with low libido? Is there a medication or treatment to raise my libido?
Probably not: The studies with testosterone in women in your age group, assuming you have your own functional ovaries, suggest no benefit to libido, and pages of side effects. Weight loss and exercise can increase endogenous Estradiol which will help, and reduce endogenous testosterone which will help. ...Read more